商品情報にスキップ
1 8

Member's Mark

Member's Mark Ibuprofen Softgels, 200mg (400 ct.)

Member's Mark Ibuprofen Softgels, 200mg (400 ct.)

通常価格 $24.95 USD
通常価格 $34.99 USD セール価格 $24.95 USD
セール 売り切れ

Highlights

  • Easy to swallow
  • Eases minor headaches, toothaches, backaches, and aching muscles
  • Reduces fever
  • Helps relieve symptoms of arthritis, occasional cold and menstrual cramps
  • Comapres to Advil® Liqui-Gels® active ingredient

Even a slight headache or cramp can slow down your day. Make them go away quickly Member's Mark Ibuprofen Softgels, comparable to the active ingredient in Advil® Liqui-Gels®. These easy-to-swallow pain relief capsules (200mg) come in a handy 400-count bottle, making them an invaluable addition to almost any medicine cabinet. Get quick and and effective pain relief from headaches, toothaches and aching muscles. Plus, reduce pain related to arthritis and menstrual cramps. These coated soft gels don't leave a chalky aftertaste. So, get the pain out of your way and reclaim your day!

  • Contains 400 pain relief softgels
  • Formulated to help temporarily reduce fever
  • Provides temporary relief for minor pains due to headaches and aching muscles
  • Also helps treat symptoms of arthritis, occasional colds, and menstrual cramps

Shipping & Returns

Shipping is not included

詳細を表示する

    Customer Reviews

    Based on 1 review
    100%
    (1)
    0%
    (0)
    0%
    (0)
    0%
    (0)
    0%
    (0)
    R
    Ruth Gooch
    Pain relief

    Really good hit the pain